# SDR CA010222002

- Difficulty date: February 5, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,762 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 1143880241
- Condition: Deformed
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE NOTED MOVEMENT OF MAIN WHEEL NR 3 DURING ROUTINE MAINTENANCE AND INVESTIGATED. OUTER BEARING SHOWED SIGNS OF FAILURE AND DAMAGE TO BOTH WHEEL AND BRAKE ASSEMBLY REQUIRED REPLACEMENT. LIKELY CAUSE DUE TO BEARING REINSTALLED THAT SHOULD HAVE BEEN REPLACED ON PREVIOUS BUILD. WHEEL AND BRAKE WAS REPLACED AND AIRCRAFT RELEASED.
